Return to the Health Forum | Post a Follow-Up

 o
Blood Spots

Posted by judy_jay (My Page) on
Wed, Jul 25, 07 at 18:55

Does anyone know what causes these spots I get on my arms that look like blood spots under my skin? I do take an 81 gram baby aspirin every day & thought maybe that's what caused them. They disappear after a few days, sometimes longer, but they look ugly while they're there.


Follow-Up Postings:

 o
RE: Blood Spots

They're just broken blood vessels, harmless. Commonly occur when one is taking too much aspirin or vitamin E. Some people are prone to get these, having thin capillaries.


 o
RE: Blood Spots

Thanks, woodnymph2, for the info. I just wondered as I never got them before up until just recently. Glad to know it's not a biggie.


 o
RE: Blood Spots

You didn't say how old you are. I started getting them when I was about 75. I told my husband if anything happened to me, he would have a hard time convincing the police that he hadn't beat me to death. They looked like fresh bruises.

The aspirin could be causing it. If you are taking anything else like Motrin, you could be getting too much of that type medication. Be sure and mention it to your doctor the next time you get a check up.


 o
RE: Blood Spots

I get the little, slightly raised blood spots all the time and have since childhood. I have several near the hair line on my forehead and I commonly get them on my right breast. I don't think they are a concern


 o
RE: Blood Spots

I'm 63, will be 64 next month. These spots are quite small & don't look like bruises, just small "dots" that remind me of freckles, only they're a deep maroon color under my skin. They always appear on my left arm, between the wrist & elbow, very rarely on my right arm. I checked with my cardiologist when I was there last time & he said they're nothing to worry about, like everyone here has already said, but I just wondered what caused them & woodnymph cleared that up for me. Thanks, again.


 o
RE: Blood Spots

I JUST HAVE TWO THERE NOT SMALL I HAD ONE YESTERDAY NOW I HAVE TWO.I also take aspirin 81 mg.THEY TAKE A LONG TIME TO GO AWAY I AM 66 I AM VERY ACTIVE,


 o
RE: Blood Spots

My mom gets blood spots under the skin, slightest bump can cause them. I think it is meds. for BP & baby aspirin & old age. Mom's 89. Friend had pretty bad spots, looked like she was being hit but then changed meds & cleared up. Imagine it could even be herbal products. Some of them are blood thinners & if you take aspirin or other blood thinner & add herbs it can be too much. Doesn't looks good but harmless unless it gets bad. If it is getting to be huge spots best to take list of everything you take including vitamins & cereals with loads of vitamins included in list. You can have a stroke if you take too many thinners.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here